# SDR DALA13070316307

- Difficulty date: December 7, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Bs 2231 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON FRAME STRAP AT BS 2231,S25- 26L.   REPAIRED FRAME STRAP IAW SRM 53-60-15.  REPAIR 2.
